# SDR SWAA2013052416446

- Difficulty date: May 14, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 28,750 hours, 16,836 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN CRACKED ALONG REAR SPAR AT STAB STA. 95.7.  REPAIRED SKIN IAW SRM.
